Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Tyrean

Member
  • Posts

    60
  • Joined

  • Last visited

Reputation

4 Neutral

Recent Profile Visitors

2231 profile views
  1. Hey everyone, It's been a while since I've last updated. My skin is doing really well off the accutane and I'm happy overall. There's only one REALLY annoying thing. I get REOCCURRING pimples INSIDE my nose..... yes, reoccurring. They appear in the same two spots, both on the right and left side of the inside of my nose, and last about a week. They make my nose look really red and inflamed obviously, and they're pretty much impossible to treat since they're inside. Could this be from hai
  2. bump, anyone have some more reviews from it? have a ton of red marks left over from accutane and i've been off a little over a month, hoping this can help. ill update later on
  3. I came down with a nasty flu about a week ago. Fever is just starting to go away but I also got a strange node on the inside of the right side of my neck. I don't want to risk not getting them checked out because I know they could be dangerous so I went to the doctors and he decided to give me Keflex (antibiotics) for a 10 day course, 3x a day. I instantly thought, "great, another breakout", and sure enough, after two days I have some ugly red bumps along my forehead and sideburns. I don't w
  4. So it's been a while... I finished my 6 month course on 8/28 officially so I'm about 11 days off accutane. Side effects like dry lips are getting better, and oil may be returning already. Here are some pictures. my skin looks shinier than normal because i applied moisturizer not too long ago. Obviously it's not what I wished for in the beginning due to all the red marks and redness, especially on the left side of my face, but I'm just praying that'll continue to fade. My main
  5. End of Month 5 *sigh*... well I was SUPPOSED to be done today, but I just got back from my dermatologist and he wants to put me on another month mainly because of my chest blackheads that are stubborn. I even asked is it normal to prescribe more than the maximum cumulative dosage, since mine is a little over 150mg/kg and by the end of month 6 I'll be at a little over 180, and he said it does happen every once in a while and won't hurt anything. Here are pictures I took today of my face
  6. Thanks for the encouraging words richard! Can definitely say i'm looking forward to getting off the meds just from chapped lips alone haha. I forgot what it's like to not have chapped lips.. I'll ask him about that bump and what he thinks about a cortisone shot in 2 weeks hope your course is going well!
  7. So I've lost track of days, I just know that this is my 5th and last month and I'll actually be a little over my maximum cumulative dosage. I have 2 more weeks of pills and then I'll be done. At the moment I'm pretty bummed, I still have a ton of red marks everywhere and am a little worried about those, but my main concern is my whole face is completely smooth EXCEPT this one large bump UNDER my skin that I've had for months now. Literally. This thing just won't go away. I would have posted
  8. Thank you actually found some around the house!
  9. Is hydrocortisone a prescription I can get from my dermatologist?
  10. Day 113 So nothing much new to report right now... have one or two small whiteheads on my face currently and other than that no actives, still have a lot of red marks however but those will fade eventually I hope. Neck and chest are also still improving. I was gonna wait til next week to update with officially 4 months done but I think I may be developing a weird rash on my arm and am a little concerned... I called my dermatology office and they said the doctor will give me a call back to se
  11. Hey lukatoll thanks, just checked out your thread and will be following your progress! I also realized I haven't been drinking much water during my course but that's gonna change now. I'm gonna aim for 3+ liters of water a day, and even if it doesn't help with redness or acne it should still be good for my overall health!
  12. thanks richard! that's a bit reassuring even if I'll have to wait that long. As you can see from my starting pics before taking accutane I've never had this redness so this is all new and really weird to me. It is a bit unfortunate that it still looks like acne but I guess it's better than it actually not being acne right?
  13. Second thought... could I have developed rosacea?
  14. Day 93 Hey everyone, sorry I haven't updated in a while! So I just finished 3 months and got back from my doctor. He likes the progress a lot and thinks this month will be the real magic month, I really hope so. From the attached pictures it looks like my face still has a ton of acne but in reality there's actually little to no active acne on my face, it's all red marks and leftover redness... which brings me to the question why am I so different? haha, I look around at other logs and no one
  15. Hey man I'm also in the bay area! I'm almost done with 3 months and my acne looks much better than it did, gets better each day! I know what you mean about how acne can affect your social life, just know that once you're off this drug your life will be filled with much more confidence, confidence you had before acne. I'll be following your course, best of luck!
×